# SDR DL738090441

- Difficulty date: March 16, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 29,890 hours, 13,478 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A32318
- Condition: Dented
- Location: Fs 847-951 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILSTRIKE DAMAGED SKINS, FRAMES AND STRINGERS FROM FS 847-951, S-27L TO 26R.  REPAIR CONSISTED OF REPLACING DAMAGED PARTS, ONE FRAME SPLICE, A SKIN SPLICE AND A LARGE LOCAL SKIN REPAIR.
